RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4726,
    author = {Maximilian Jaroschek},
    title = {{Improved Polynomial Remainder Sequences for Ore Polynomials}},
    language = {english},
    journal = {Journal of Symbolic Computation},
    volume = {58},
    pages = {64--76},
    isbn_issn = {ISSN 0747-7171},
    year = {2013},
    refereed = {yes},
    length = {14},
    url = {http://www.sciencedirect.com/science/article/pii/S0747717113000849}
    }